Papers of Dave Witte Morris on Graph Theory

G36. Cayley graphs on groups with commutator subgroup of order \(2p\) are hamiltonian (arxiv:1703.06377)
G35. with Dallan McCarthy: Hamiltonian paths in \(m \times n\) projective checkerboards. (arxiv:1607.04001)
G34.
with Joy Morris and Gabriel Verret: Isomorphisms of Cayley graphs on nilpotent groups, New York Journal of Mathematics 22 (2016) 453-467. (free PDF) (arxiv:1603.01883)
G33.
Infinitely many nonsolvable groups whose Cayley graphs are hamiltonian, Journal of Algebra, Combinatorics, Discrete Structures and Applications (JACODESMATH) 3 (2016) 13-30. (free PDF) (arxiv:1507.04973)
G32.
with Ademir Hujdurović, Klavdija Kutnar, and Joy Morris: On colour-preserving automorphisms of Cayley graphs, Ars Mathematica Contemporanea 11 (2016) 189-213. (free PDF) (arxiv:1411.6732)
G31.
On Cayley digraphs that do not have hamiltonian paths, International Journal of Combinatorics 2013 (2013), Article ID 725809, 7 pages. (free PDF) (MR3151562) (arxiv:1306.5443)
G30.
Odd-order Cayley graphs with commutator subgroup of order \(pq\) are hamiltonian, Ars Mathematica Contemporanea 8 (2015) 1–28. (free PDF) (MR3281117) (arxiv:1205.0087)
G29.
with Ebrahim Ghaderpour: Cayley graphs on nilpotent groups with cyclic commutator subgroup are hamiltonian, Ars Mathematica Contemporanea 7 (2014), no. 1, 55–72. (free PDF) (MR3029452) (arxiv:1111.6216)
G28.
2-generated Cayley digraphs on nilpotent groups have hamiltonian paths, Contributions to Discrete Mathematics 7 (2012), no. 1, 41–47. (free PDF) (MR2956335) (arxiv:1103.5293)
G27.
with Stephen J. Curran and Joy Morris: Cayley graphs of order \(16p\) are hamiltonian, Ars Mathematica Contemporanea 5 (2012), no. 2, 185–211. (free PDF) (MR2912833) (arxiv:1104.0081)
[Appendix: Cayley graphs of order 48 are hamiltonian (unpublished). (arxiv:1104.0081/anc/48.pdf)]
G26.
with Ebrahim Ghaderpour: Cayley graphs of order \(30p\) are hamiltonian, Discrete Mathematics 312 (2012) 3614–3625. (PDF for subscribers) (MR2979490) (arxiv:1102.5156)
[Appendix: Cayley graphs of order 150 are hamiltonian (unpublished). (arxiv:1102.5156/anc/150.pdf)]
G25.
with Ebrahim Ghaderpour: Cayley graphs of order \(27p\) are hamiltonian, International Journal of Combinatorics 2011 (2011), Article ID 206930, 16 pages. (free PDF) (MR2822405) (arxiv:1101.4322)
G24.
with Klavdija Kutnar, Dragan Marusic, Joy Morris, and Primoz Sparl: Hamiltonian cycles in Cayley graphs whose order has few prime factors, Ars Mathematica Contemporanea 5 (2012), no. 1, 27–71. (free PDF) (MR2853700) (arxiv:1009.5795)
Appendix: Cayley graphs on A5 are hamiltonian (unpublished). (arxiv:1009.5795/anc/A5.pdf)
G23.
with Joy Morris and Kerri Webb: Hamiltonian cycles in \((2,3,c)\)-circulant digraphs, Discrete Mathematics 309 (2009) 5484–5490. (free PDF) (MR2548566 no review) (arxiv:math/0610010)
G22.
with Joy Morris and David Petrie Moulton: Flows that are sums of hamiltonian cycles in abelian Cayley graphs, Discrete Mathematics 299 (2005) 208–268. (free PDF) (MR2168709) (arxiv:math/0309050)
G21.
with David Austin and Heather Gavlas: Hamiltonian paths in Cartesian powers of directed cycles, Graphs and Combinatorics 19 (2003) 459–466. (PDF for subscribers) (my scan) (MR2031001) (arxiv:math/0110073)
G20.
with Edward Dobson: Transitive permutation groups of prime-squared degree, Journal of Algebraic Combinatorics 16 (2002) 43–69. (PDF for subscribers) (my scan) (MR1941984) (arxiv:math/0012192)
[Erratum: 29 (2009), no. 4, 537. (free PDF) (MR2506720)]
G19.
with Stephen C. Locke: On non-hamiltonian circulant digraphs of outdegree three, Journal of Graph Theory 30 (1999) 319–331. (PDF for subscribers) (my scan) (MR1669452) (arxiv:math/9702227)
G18.
with Edward Dobson, Heather Gavlas, and Joy Morris: Automorphism groups with cyclic commutator subgroup and Hamilton cyclesDiscrete Mathematics 189 (1998) 69–78. (free PDF) (MR1637709) (arxiv:math/9702226)
G17.
with Margaret H. Forbush, Elizabeth Hanson, Susan Kim, Andrew Mauer, Rhian Merris, Seth Oldham, Jennifer O. Sargent, and Kate Sharkey: Hamiltonian paths in projective checkerboards, Ars Combinatoria 56 (2000) 147–160. (my scan) (MR1768611)
G16.
with Tomaz Pisanski and Thomas W. Tucker: The non-orientable genus of some metacyclic groups, Combinatorica 12 (1992) 77–87. (PDF for subscribers) (my scan) (MR1167477)
G15.
with Douglas Dunham and Douglas S. Jungreis: Infinite hamiltonian paths in Cayley digraphs of hyperbolic symmetry groups, Discrete Mathematics 143 (1995) 1–30. (free PDF) (MR1344742)
G14.
Hamilton-decomposable graphs and digraphs of infinite valence, Discrete Mathematics 84 (1990) 87–100. (free PDF) (MR1065717)
G13.
with Michael Reid and Douglas S. Jungreis: Distances forbidden by some two-coloring of \(\mathbb{Q}\)2, Discrete Mathematics 82 (1990) 53–56. (free PDF) (MR1058709)
G12.
with Stephen C. Locke: Flows in circulant graphs of odd order are sums of Hamilton cycles, Discrete Mathematics 78 (1989) 105–114. (free PDF) (MR1020652)
G11.
with Brian Alspach and Stephen C. Locke: The Hamilton spaces of Cayley graphs on abelian groups, Discrete Mathematics 82 (1990) 113–126. (free PDF) (MR1057481)
G10.
with Joseph A. Gallian: When the cartesian product of two directed cycles is hyperhamiltonian, Journal of Graph Theory 11 (1987) 21–24. (PDF for subscribers) (my scan) (MR876200)
G9.
Cayley digraphs of prime-power order are hamiltonian, Journal of Combinatorial Theory Series B 40 (1986) 107–112. (free PDF) (MR830597)
G8.
with Joseph A. Gallian: Hamiltonian checkerboards, Mathematics Magazine 57 (1984) 291–294. (PDF for JSTOR subscribers - anyone can read free online) (MR765645)
G7.
with Joseph A. Gallian: A survey: hamiltonian cycles in Cayley graphs, Discrete Mathematics 51 (1984) 293–304. (free PDF) (MR762322)
G6.
with Kevin Keating: On Hamilton cycles in Cayley graphs with cyclic commutator subgroup, in B.R.Alspach and C.D.Godsil, eds: Cycles in GraphsAnnals of Discrete Mathematics, vol. 27. Elsevier, 1985, pp. 89–102. ISBN 978-0-444-87803-8 (my scan) (MR821508)
G5.
with Laurence E. Penn: When the cartesian product of two directed cycles is hypo-hamiltonian, Journal of Graph Theory 7 (1983) 441–443. (PDF for subscribers) (my scan) (MR722060)
G4. with Stephen J. Curran: Hamilton paths in cartesian products of directed cycles, in B.R.Alspach and C.D.Godsil, eds: Cycles in GraphsAnnals of Discrete Mathematics, vol. 27. Elsevier, 1985, pp. 35–74. (my scan) (MR821505)
G3.
with Gail Letzter and Joseph A. Gallian: On hamiltonian circuits in cartesian products of Cayley digraphs, Discrete Mathematics 43 (1983) 297–307. (free PDF) (MR685637)
G2.
with Douglas Dunham and John Lindgren: Creating repeating hyperbolic patterns, Computer Graphics 15 (1981) 215–223. (my scan) (not indexed in MR)
G1.
On Hamiltonian circuits in Cayley diagrams, Discrete Mathematics 38 (1982) 99–108. (free PDF) (MR676525)